# SDR SWAA2018102926324

- Difficulty date: October 16, 2018
- Submitted: October 30, 2018
- Operation: Air carrier
- Aircraft: N7740A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33927
- Aircraft time: 40,577 hours, 21,048 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Plate
- Part number: 147A6105
- Condition: Broken
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR CUTOUT FORWARD STRUCTURE LOWER HINGE INTERIOR COVER PLATE BRACKET BROKEN.  R&R PLATE ASSEMBLY IAW SRM.
